A 39-year-old member asked:
If my allergies are really bad, do i need to worry about overdosing on allergy meds?
2 doctor answers • 5 doctors weighed in
ENT and Head and Neck Surgery 27 years experience
No: If taken as prescribed, you should not have issues at all. Most allergy meds are anti-histamines ... An over-dosage is just going to cause disruptions in alertness, dry mouth, etc. But if your allergy meds aren't working... See out an ENT who does allergy or an allergist. You may be a candidate for immunotherapy - you may get to the point you could stop taking meds all together.
6.3k viewsReviewed >2 years ago
Allergy and Immunology 17 years experience
See an allergist: If your allergy symptoms are so bad that you are having to take more than recommended doses of antihistamines, you should see an allergist to determine the cause of your symptoms.
5.3k viewsAnswered >2 years ago
Last updated Dec 8, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.